Mathematische Annalen

, Volume 270, Issue 1, pp 79–82

Reflexive modules over rational double points

  • M. Artin
  • J. -L. Verdier
Article

DOI: 10.1007/BF01455531

Cite this article as:
Artin, M. & Verdier, J.L. Math. Ann. (1985) 270: 79. doi:10.1007/BF01455531

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • M. Artin
    • 1
  • J. -L. Verdier
    • 2
  1. 1.Department of MathematicsMITCambridgeUSA
  2. 2.Université de Paris VIIParisFrance

Personalised recommendations